# SDR NOCA11406

- Difficulty date: August 3, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pseu
- Part number: 326001084
- Part serial: 354
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT REV GREEN LIGHT ILLUMINATED ON TAKEOFF ROLL AT 70 KNOTS, BRAKE TEMP INDICATED 2 AND 1.  DEACTIVATED RT ENGINE REVERSER IAW MEL 78-31-1, NO HI ENERGY INSPECTION REQUIRED.  REMOVED AND REPLACED PSEU.
